# SDR F3LA2009022400033

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 16,648 hours, 8,138 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D53113461200
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C057626. DURING C3 C-CHECK, MAINTENANCE COMPLIED WITH A MAJOR REPAIR OF THE LT NLG ACTUATOR ATTACH FITTING THAT WAS FOUND CRACKED WHILE PERFORMING EO A0-53EO-2073. REPAIR PERFORMED IAW EA A9-53R-12014 REVISION A, STEPS 1-16.
